# SDR 9WGA2025063054519

- Difficulty date: May 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK SPARS LOWER VERTICAL STABILIZER INTERNAL STRUCTURE LH SIDE UPPER AREA NEAR STA 1986 THROUGH ACCESS 361BL WAS FOUND CORROSION SPOT.  REMOVED CORROSION AT SPARS LOWER VERTICAL STABILIZER INTERNAL STRUCTURE LH SIDE UPPER AREA NEAR STA 1986 ACCESS PNL 361BL, MATERIAL REMOVED 0.001.  ALODINED AND PRIMED AREA IAW MD-11 SRM 51-21-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
